# SDR UPS98228167

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, PREFLIGHT COCKPIT EMER EXIT LIGHT CAME OUT OF ASSEMBLY ABOVE DOOR.  INSTALLED NEW BATTS AND REPLACED ASSEMBLY, OPS CHECK OK.
